Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rashes and dry skin from therapy
Jul 22, 2002

I have been on the peg interfuron therapy for hep c for about six months. I have been getting rashes and very dry skin especially on my face and around my eyes. Is this a side effect of the drugs and can my doctor prescribe anything to relieve the itching. Also, is there a photosensitivity to the sun while on the therapy? Thank you for any help on this matter.

Response from Dr. Rodriguez-Torres

Ribavirin can cause rash and pruritus(itching).Sometimes these symptoms are agravated by sun exposure.Your physician has many alternatives of treatment for this ,that may help .If the problem persists ,you should see a dermatologist to exclude other skin manifestations of HCV.The dose of RBV may need to be decreased or even discontinued ,if you develop severe or intolerable skin symptoms.



Previous
dear doctor,im confused please help.
Next
Hep G

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement